Be sure to place the suppository high up in the vagina not just within the opening. You can expect, as it melts, that some will drain out and that is normal but if the whole suppository is falling out then you didnt place it high enough up in the vagina. Be sure that you pee prior to putting in the suppository then hopefully it has time to melt and disperse before you need to void again. If you lost a whole suppository shortly after placing it in the vagina, you may need an extra treatment.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2014 • 2 answers
I just put Monistat 7 and I had to pee a few minutes before and it looked as if it came out and but?
Posted 21 Apr 2016 • 0 answers
Posted 13 Jun 2016 • 0 answers
I applied Monistat 3 during my bedtime, 4 hours later I woke up and I really had to pee. So I went,?
Posted 27 Sep 2016 • 1 answer
Posted 13 Apr 2017 • 0 answers